# SDR AALA2020062989009

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 51,915 hours, 32,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AFT FLIGHT ATTENDANT FLASHLIGHT NO.1 INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY, OPERATIONAL CHECK OKAY.
